# SDR ASAA2024061850622

- Difficulty date: June 18, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 41,329 hours, 13,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750139
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRACK HAS CORROSION AT STA 773. GROUNDED - YES. REMOVED DAMACE, FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2 FOR REPAIR ACCOMPLISHED TO CARGO TRACK SEE MIG-6 OK380387W: 1 O: .070 R: 0 L: 4 D: .070.
